# SDR NXT2001F00000

- Difficulty date: October 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N144CF
- Make and model: Bell 222U
- Aircraft serial: 47535
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: 22031830101
- Condition: Worn
- Location: Stub Wing Attach
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION FOUND THE STUB WING TO HAVE SLIGHT UP AND DOWN MOVEMENT.  REMOVAL OF THE STAB WING FROM THE AIRFRAME REVEALED BOTH UPPER AND LOWER STUB WING ATTACHMENT BOLTS PN 222031830101(UPPER) & PN 222031831101(LOWER). TO HAVE THE LINING MATERIAL WORN OFF, ALMOST ALL AROUND THE ENTIRE CIRCUMFERENCE OF THE BOLT.  INSPECTION OF THE STUB WING FITTING BUSHINGS FOUND THEY WERE WORN ON BOTH THE BUSHING O.D. & I.D.  THIS RESULTED IN THE ATTACHMENT BOLTS BECOMING LOOSE IN THE BUSHING AND THE BUSHING BEING LOOSE IN THE STUB WING FITTING.  PROBABLE CAUSE MAY BE A/C AGE AT 10940.3 TT.  RECOMMEND BHT REVISE THE INSPECTION REQUIREMENTS TO INCLUDE ALLOWABLE WEAR/MOVEMENT LIMITS, AND SET INSPECTION INTERVALS.(K)
